# SDR DALA2022081605552

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737
- Aircraft serial: 31919
- Aircraft time: 28,500 hours, 10,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2362178) DURING INSPECTION FOUND CORROSION ON BEAM ON STA 947.5 BTW RBL 50 TO LBL 27 AT PAX CABIN. FLOOR BEAM ON STA 947.5 BTW RBL 50 TO LBL 27 WAS REPAIRED PER B737-900ER SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
